[1]林志强.拟线性退化抛物方程组解的存在性和爆破性[J].延边大学学报(自然科学版),2020,(2):106-114.
 LIN Zhiqiang.Global existence and blow-up properties for quasilineardegenerate parabolic system[J].Journal of Yanbian University,2020,(2):106-114.
点击复制

拟线性退化抛物方程组解的存在性和爆破性

参考文献/References:

[1] 付美美,谢君辉.一类p-Laplace方程非局部边值问题解的性态研究[J].应用数学学报,2019,32(4):860-864.
[2] YIN J X, JIN C H. Critical extinction and blow -up exponents for fast diffusive p-Laplacian equation with sources[J]. Math Meth Appl Sci, 2007,30(10):1147-1167.
[3] FANG Z B, XU X H. Extinction behavior of solutions for the p-Laplacian equations with nonlocal sources[J]. Nonlinear Anal Real World Appl, 2012,13(4):1780 -1789.
[4] YAMASHITA Y, YOKOTA T. Existence of solutions to some degenerate parabolic equation associated with the p-Laplacian in the critical case[J]. Nonlinear Anal, 2013,93:168-180.
[5] QU C Y, BAI X L, ZHENG S N. Blow -up versus extinction in a nonlocal p-Laplace equation with Neumann boundary conditions[J]. J Math Anal Appl, 2014,412(1):326-333.
[6] TSUTSUMI M. On solutions of some doubly nonlinear degenerate parabolic equations with absorption[J]. J Math Anal Appl, 1988,132(1):187-212.
[7] YUAN H J. Extinction and positivity of the evolution p-Laplacian equation[J]. J Math Anal Appl, 1995,196:754-763.
[8] ISHII H. Asymptotic stability and blowing up of solutions of some nonlinear equations[J]. J Differential Equations, 1977,26:291-319.
[9] LEVINE H A, PAYNE L E. Nonexistence of global weak solutions of classes of nonlinear wave and parabolic equations[J]. J Math Anal Appl, 1976,55:329-334.
[10] ZHAO J. Existence and nonexistence of solutions for ut-div(|䥺SymbolQC@u|p -2)=f(䥺SymbolQC@u,u,x,t)[J]. J Math Anal Appl, 1993,172:130 -146.
[11] LI C F, HUANG X S, XIE C H. Global existence and blow-up of solutions to a nonlocal reaction-diffusion system duscrele[J]. J Gonlin Dyn Sgst, 2003,9:1519-1532.
[12] DIBENEDETTO E. Degenerate Parabolic Equations[M]. New York: Springer -Verlag, 1993.
[13] BIDAUNT -VERON M F, GARCIA - HUIDOBRO M. Regular and singular solution of a quasilinear equation with weights[J]. Asymptot Anal, 2001,28:115 -150.

备注/Memo

收稿日期: 2020-03-03 基金项目: 福建省教育厅中青年教师教育科研项目(JT180741)
作者简介: 林志强(1983—),男,讲师,研究方向为偏微分方程.

更新日期/Last Update: 2020-08-18